# SDR SWIA200312203

- Difficulty date: July 19, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 4,719 hours, 3,640 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 767
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 4,663 hours, 3,546 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM AND MACH TRIM WILL NOT ENGAGE ON GROUND.  REMOVED AND REPLACED HSTA & MCU IAW MM 27-40-00.  OPS CHECK OK.MCU P/N:  7062-3  S/N OFF:  829.
